# SDR DALA2018120707099

- Difficulty date: December 6, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,236 hours, 50,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA Y 1463 CANT BELOW VENTRAL STAIRWAY ACTUATOR CYLINDER AT AFT ACC COMPARTMENT. CRACK FRAME STA Y 1463 WAS REPAIRED PER SRM 53-03 FIG 43.
